Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Took levonelle after unprotected sex. Started spotting and noticed blood in urine. Any thoughts?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Hi Dr my last period were on 3rd of XXXXXXX n I had sex on 24th of XXXXXXX during intercourse condom broke n my b.f pulled out same time he did not discharge as well but on safe side I took levonelle on 25th XXXXXXX after that I started my period on 1 feb which were very light n short and which last only 2-3 days after that I had little bit spotting again after my period I had some blood in my urine n very heavy discharge n the urine really irritate me plz give me answer as soon as possible thanks
Posted Tue, 2 Apr 2013 in Pregnancy
Answered by Dr. Nsah Bernard 17 days later

Thanks for posting,
From your description it seems you were very precocious with your boyfriend after the condom broke as he pulled off immediately and you used an emergency pill which are a good step and thing to do to prevent pregnancy. This should be able to help rule out pregnancy in about 98% but the 2% is one can never be so sure when it comes to pregnancy unless you conduct a pregnancy test. In the other hand, it is possible now that your irregular menses could be as a result of 1st the use of levonelle ECP which usually can have as side effect irregular menses or absence menses and 2ndly it seems you have a pelvic infection (PID) and associated most probably to a UTI.
What to do now? Consult your gynobs who will be able to examine you, request for a urinalysis, screen for STDs (chlamydia, syphilis, gonorrhea, T. vaginalis etc), do a pelvic ultrasound, screen for pregnancy, conduct blood tests and most importantly provide the appropriate medication required to treat the likely infections (UTI, pelvic diseases).

Hope this answers your question and if you have any more please feel free to ask.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor